American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(12E05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Russell Miller and Alexandra Shlapentokh. Computable categoricity for algebraic fields with splitting algorithms. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Russell Miller. Is it harder to factor a polynomial or to find a root?. Trans. Amer. Math. Soc. 362 (2010) 5261-5281. MR 2657679.
Abstract, references, and article information   
View Article: PDF

[3] Karl Dilcher and Kenneth B. Stolarsky. Resultants and discriminants of Chebyshev and related polynomials. Trans. Amer. Math. Soc. 357 (2005) 965-981. MR 2110427.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Shreeram S. Abhyankar, Stephen D. Cohen and Michael E. Zieve. Bivariate factorizations connecting Dickson polynomials and Galois theory. Trans. Amer. Math. Soc. 352 (2000) 2871-2887. MR 1491853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. Ferrera. Convergence of Polynomial Level Sets . Trans. Amer. Math. Soc. 350 (1998) 4757-4773. MR 1615959.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Peter Müller. Kronecker conjugacy of polynomials. Trans. Amer. Math. Soc. 350 (1998) 1823-1850. MR 1458331.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Christopher G. Pinner and Jeffrey D. Vaaler. The number of irreducible factors of a polynomial. I . Trans. Amer. Math. Soc. 339 (1993) 809-834. MR 1150018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ron Brown. Valuations, primes and irreducibility in polynomial rings and rational function fields . Trans. Amer. Math. Soc. 174 (1972) 451-488. MR 0371872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Saunders MacLane. The Sch\"onemann-Eisenstein irreducibility criteria in terms of prime ideals . Trans. Amer. Math. Soc. 43 (1938) 226-239. MR 1501940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Oscar Zariski. Generalized weight properties of the resultant of $n+1$ polynomials in $n$ indeterminates . Trans. Amer. Math. Soc. 41 (1937) 249-265. MR 1501900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Neal H. McCoy. On the resultant of a system of forms homogeneous in each of several sets of variables . Trans. Amer. Math. Soc. 35 (1933) 215-233. MR 1501679.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Leonard Carlitz. On the representation of a polynomial in a Galois field as the sum of an even number of squares . Trans. Amer. Math. Soc. 35 (1933) 397-410. MR 1501692.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Henry Blumberg. On the factorization of expressions of various types . Trans. Amer. Math. Soc. 17 (1916) 517-544. MR 1501056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1